Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 142, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2014, 12:59 AM CDT for 8 counties in Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2014, 12:59 AM CDT (05:59 UTC)
- Expired
- Jun 4, 2014, 1:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Caldwell County, MO, Carroll County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Lafayette County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 59 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 3, 11:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jun 4, 12:50 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
257
WUUS53 KEAX 040559
SVREAX
MOC025-033-047-049-095-107-165-177-040645-
/O.NEW.KEAX.SV.W.0142.140604T0559Z-140604T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 AM CDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN CLINTON COUNTY IN NORTHWEST MISSOURI...
NORTHERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
NORTHERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 145 AM CDT
* AT 1254 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF BRAYMER TO WOODS HEIGHTS TO
LEAVENWORTH...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. ADDITIOANLLY AT 1246 AM...TRAINED
WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST IN HOLT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WEATHERBY LAKE...LIBERTY...RICHMOND...PARKVILLE...GLADSTONE...
CLAYCOMO...RIVERSIDE...CARROLLTON...COURTNEY...NORTH KANSAS CITY...
LEXINGTON...BUCKNER...KANSAS CITY...SUGAR CREEK...INDEPENDENCE...
RAYTOWN...LAKE WAUKOMIS...PLATTE WOODS...MISSOURI CITY AND
GLENAIRE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 2 AND 21.
I-35 BETWEEN MILE MARKERS 1 AND 33.
I-435 LOOP FROM MILE MARKERS 26 TO 66.
I-29 BETWEEN MILE MARKERS 0 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3948 9426 3961 9376 3952 9375 3927 9333
3923 9341 3926 9340 3929 9347 3920 9348
3907 9381 3899 9461 3915 9459 3916 9466
3941 9493
TIME...MOT...LOC 0558Z 321DEG 28KT 3945 9367 3934 9411
3928 9481
HAIL...<.75IN
WIND...70MPH
$$
CDB2 follow-up statements
594
WWUS53 KEAX 040616
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
116 AM CDT WED JUN 4 2014
MOC025-040626-
/O.CAN.KEAX.SV.W.0142.000000T0000Z-140604T0645Z/
CALDWELL MO-
116 AM CDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALDWELL COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3948 9426 3953 9408 3953 9376 3927 9333
3923 9341 3926 9340 3929 9347 3920 9348
3907 9381 3899 9461 3915 9459 3916 9466
3941 9493
TIME...MOT...LOC 0616Z 321DEG 28KT 3937 9358 3923 9400
3931 9433 3927 9473
$$
MOC033-047-049-095-107-165-177-040645-
/O.CON.KEAX.SV.W.0142.000000T0000Z-140604T0645Z/
CARROLL MO-CLAY MO-CLINTON MO-JACKSON MO-LAFAYETTE MO-PLATTE MO-
RAY MO-
116 AM CDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RAY...SOUTHERN
PLATTE...NORTHERN LAFAYETTE...NORTHERN JACKSON...SOUTHEASTERN
CLINTON...CLAY AND SOUTHWESTERN CARROLL COUNTIES UNTIL 145 AM CDT...
AT 114 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF CARROLLTON TO RICHMOND TO KEARNEY TO
WEATHERBY LAKE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WEATHERBY LAKE...CARROLLTON...LIBERTY...PARKVILLE...LEXINGTON...
GLADSTONE...CLAYCOMO...RIVERSIDE...COURTNEY...NORTH KANSAS CITY...
KANSAS CITY...BUCKNER...SUGAR CREEK...INDEPENDENCE...RAYTOWN...
HARDIN...HENRIETTA...NORBORNE...LAKE WAUKOMIS AND PLATTE WOODS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 2 AND 21.
I-35 BETWEEN MILE MARKERS 1 AND 33.
I-435 LOOP FROM MILE MARKERS 25 TO 66.
I-29 BETWEEN MILE MARKERS 0 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3948 9426 3953 9408 3953 9376 3927 9333
3923 9341 3926 9340 3929 9347 3920 9348
3907 9381 3899 9461 3915 9459 3916 9466
3941 9493
TIME...MOT...LOC 0616Z 321DEG 28KT 3937 9358 3923 9400
3931 9433 3927 9473
HAIL...<.75IN
WIND...70MPH
$$
CDB818
WWUS53 KEAX 040642
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
142 AM CDT WED JUN 4 2014
MOC033-047-049-095-107-165-177-040652-
/O.EXP.KEAX.SV.W.0142.000000T0000Z-140604T0645Z/
CARROLL MO-CLAY MO-CLINTON MO-JACKSON MO-LAFAYETTE MO-PLATTE MO-
RAY MO-
142 AM CDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR RAY...SOUTHERN PLATTE...
NORTHERN LAFAYETTE...NORTHERN JACKSON...SOUTHEASTERN CLINTON...CLAY
AND SOUTHWESTERN CARROLL COUNTIES WILL EXPIRE AT 145 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT.
LAT...LON 3948 9426 3953 9408 3953 9376 3927 9333
3923 9341 3926 9340 3929 9347 3920 9348
3907 9381 3899 9461 3915 9459 3916 9466
3941 9493
TIME...MOT...LOC 0642Z 321DEG 28KT 3921 9342 3907 9384
3915 9417 3911 9457
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:10 AM CDT, 49 minutes earlier.
Area forecast discussion, Jun 4, 12:10 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 AM CDT Wed Jun 4 2014
.UPDATE...
Issued at 1209 AM CDT WED JUN 4 2014
Further updates to the forecast for a new severe watch box. The
veering low level jet will continue to interact with the cold pool
being put down by the thunderstorms extending across southeast
Nebraska through northern Missouri. This is expected to maintain
storms along the instability gradient allowing the storms to settle
farther south into west central and central Missouri. Character of
the storms as they settle into west central and central Missouri
should be dominated by large hail and the potential for damaging
winds, but these storms will also include torrential rain. For this
reason have also expanded the flash flood watch to mirror the
existing tornado and severe thunderstorm watches.
UPDATE Issued at 1029 PM CDT TUE JUN 3 2014
Based on rainfall rates observed with the storms in far northern
Missouri, have opted to expand the flash flood watch to include all
the counties that tornado watch 210 include. This includes the KC
metro. Rainfall rates of two inches per hour, and some higher, will
be likely with the storms that occur late tonight.
UPDATE Issued at 1000 PM CDT TUE JUN 3 2014
Tornado watch 210 has been expanded south from its original coverage
area based on storm motion associated with the activity currently in
southeast Nebraska. The storms are beginning to turn more southeast
as the low level jet begins to veer this evening. Main threat with
the storms is going to be large hail, damaging winds and torrential
rain. Tornadoes can't be ruled out, but they are not the primary
threat at this time.
&&
.SHORT TERM...(This Evening through Thursday Night)
Issued at 430 PM CDT TUE JUN 3 2014
Significant severe episode well underway although the vast majority
of the CWA is dry and will remain so until around sunset when the
upstream MCS/eventual Derecho presses into northern MO. Northern MO
remains under the highest threat for both severe storms as well as
flooding type rainfall. This due to the location of a nearly
stationary front draped across far northern MO and is depicted by
change in character of the cu field and surface obs. Small cluster
of severe storms tracking along the MO/IA border is being enhanced
by strong 0-6km shear of 50-65kts while the 0-1km shear around 20kts
is likely just not strong enough to support for tornadic activity.
However, these values will increase as evening approaches so any
additional storms which form ahead of the approaching MCS will have
a greater chance to spawn tornadoes. A look at the STJ hodograph for
this evening shows why. Impressive as is the MUCAPES of
3000-4000J/kg.
12Z ECMWF and HRRR appear to have best fit of evolution of the large
MCS and backbuilding convection now underway across northern NE.
Current radar trends and HRRR output surge the MCS southeast through
the north central and northeast CWA this evening while the
backbuilding convection over northern NE slides through northwest MO
and northeast KS with possibilities of reaching the KC Metro after
midnight. Current Flash Flood watch over northern MO looks on track.
Convection will finally exit the eastern CWA during the per-dawn
hours of Wednesday morning. A post-frontal cold front will trail and
eventually sweep through the CWA on Wednesday. The cold air
advection will lag allowing favorable mixing of the elevated warm layer
to mix down resulting in another very warm day. Could see highs
around 90 across the far southern CWA. Will keep slight chance PoPs
across this area as peak heating and some convergence along the
front could form isolated convection.
This front is not expected to move too far south of the CWA with the
very moist and unstable airmass poised to the south of the frontal
boundary. Models embed a number of weak shortwave troughs within
moderately strong westerlies crossing the Central Rockies and Central
Plains Wednesday night through Thursday night. In fact this pattern will
continue into the weekend. Elevated convection is the end result as
these shortwaves lift the unstable air above the boundary and
generate scattered convection. Could see a couple additional rounds of
convection. Temperatures will likely be a tad below average as we'll
be under easterly flow from high pressure.
.LONG TERM...(Friday through Tuesday)
Issued at 430 PM CDT TUE JUN 3 2014
A quasi-zonal pattern will remain quite active through the end of
the extended forecast period. A number of shortwave troughs will
translate through the flow and will bring a few chances for heavy
rainfall through the beginning of the weekend. One round of precip will
develop Thursday afternoon and continue into Friday morning. Another
convective complex will develop Friday and continue into Saturday
with the potential for more heavy rainfall as models forecasting
precipitable water values of 1 to over 2 inches across the general region
With the Gulf wide open, do not see any issues with moisture return
during this period, however, exact timing of these systems still
remains in question.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 613 PM CDT TUE JUN 3 2014
Tricky TAF period with ongoing convection across NE, IA, and northern
MO which is progged by the hi-res HRRR model to drop southeastward
across NW Missouri down through east-central Missouri. This convection
appears to be following a warm frontal boundary. Isolated convection
developing near the terminals is currently moving northeastward
towards this front. As the cold pool continues to strengthen along
this warm front, the front may begin to sag southward and allow the
southwest end of the convective complex to near the terminals.
Confidence is low on how far south this complex will extend, thus
will monitor trends of the complex and amend as necessary. For now
have left mention of VCTS for the terminals for isolated activity.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 AM CDT Wednesday FOR KSZ025-102>105.
MO...FLASH FLOOD WATCH until 7 AM CDT Wednesday FOR MOZ031>033-
038>040-043>046-054.
FLASH FLOOD WATCH until 7 AM CDT Wednesday FOR MOZ001>008-
011>017-020>025-028>030-037.
&&
UPDATE...Cutter
SHORT TERM...MJ
LONG TERM...PMM
AVIATION...PMMHazardous weather outlook, Jun 3, 6:57 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 PM CDT TUE JUN 3 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-050000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 657 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NEBRASKA...IOWA...AND MISSOURI THIS EVENING. ONE OR MORE THUNDERSTORM COMPLEXES WILL BE POSSIBLE OVERNIGHT WITH THE HIGHEST SEVERE WEATHER RISK ALONG AND NORTH OF THE HIGHWAY 36 CORRIDOR. WIDESPREAD DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORM COMPLEXES...AS WELL AS A FEW ISOLATED TORNADOES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE. HEAVY RAINFALL AND FLOODING ARE ALSO POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jun 4, 12:07 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND DMG 3 W KING CITY 40.05N 94.58W
06/03/2014 GENTRY MO LAW ENFORCEMENT
PARTS OF TREES AND POLE BARNS ALONG 48 HIGHWAY WEST OF
KING CITY
&&
ABAILEYLocal storm report, Jun 4, 12:14 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1214 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HEAVY RAIN 5 N LANCASTER 40.60N 92.53W
06/04/2014 M1.60 INCH DAVIS IA TRAINED SPOTTER
1.6 INCHES OF RAIN IN 20-30 MINUTES
&&
ABAILEYLocal storm report, Jun 4, 12:43 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TSTM WND GST CHILLICOTHE 39.79N 93.55W
06/04/2014 E60 MPH LIVINGSTON MO TRAINED SPOTTER
&&
JLLocal storm report, Jun 4, 12:44 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM TSTM WND GST KINGSTON 39.64N 94.04W
06/04/2014 E60 MPH CALDWELL MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, Jun 4, 12:48 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TSTM WND GST HOLT 39.45N 94.34W
06/04/2014 E60 MPH CLAY MO TRAINED SPOTTER
&&
JLLocal storm report, Jun 4, 12:58 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM HEAVY RAIN AGENCY 39.64N 94.74W
06/04/2014 M3.00 INCH BUCHANAN MO TRAINED SPOTTER
MEASURED 3 INCHES IN 45 MINUTES
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer, Putnam, Sullivan | 49 min |
| Jun 3, 8:04 PM CDT | Flash Flood Warning | EAX | Mercer, Putnam, Sullivan | 12 hr |
| Jun 3, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 49 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 43 min |
| Jun 3, 8:51 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 54 min |
| Jun 3, 9:00 PM CDT | Flash Flood Warning | EAX | Adair, Grundy, Harrison, Mercer, Sullivan | 11 hr |
| Jun 3, 9:20 PM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler | 10 hr |
| Jun 3, 9:23 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Gentry, Holt, Nodaway, Worth | 37 min |
| Jun 3, 9:27 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 48 min |
| Jun 3, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 62 min |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 47 hr |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Chariton, Macon | 4 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 4 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 5 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Atchison, Holt | 55 hr |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Grundy, Livingston | 51 hr |
| Jun 3, 10:06 PM CDT | River Flood Warning | EAX | Buchanan | 3 days |
| Jun 3, 10:34 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Worth | 56 min |
| Jun 3, 10:45 PM CDT | Flash Flood Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Grundy, Harrison and 3 more | 7 hr |
| Jun 3, 10:50 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Holt, Nodaway | 55 min |
| Jun 3, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 57 min |
| Jun 3, 11:11 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Clinton, DeKalb, Holt | 6 hr |
| Jun 3, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 48 min |
| Jun 3, 11:29 PM CDT | Areal Flood Advisory | EAX | Caldwell, Daviess, Grundy, Harrison, Livingston | 6 hr |
| Jun 3, 11:37 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more | 38 min |
| Jun 3, 11:40 PM CDT | Tornado Warning | EAX | Daviess, DeKalb | 25 min |
| Jun 3, 11:56 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more | 64 min |
| Jun 4, 12:01 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 29 min |
| Jun 4, 12:11 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Grundy, Linn and 2 more | 49 min |
| Jun 4, 12:15 AM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 4 more | 4 hr |
| Jun 4, 12:27 AM CDT | Flash Flood Warning | EAX | Harrison, Mercer | 6 hr |
| Jun 4, 12:49 AM CDT | Areal Flood Advisory | EAX | Caldwell, Clay, Clinton, Platte, Ray | 6 hr |
| Jun 4, 12:51 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 36 hr |
| Jun 4, 12:54 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Linn, Livingston, Macon and 1 more | 66 min |
| Jun 4, 1:08 AM CDT | Areal Flood Advisory | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 4 more | 6 hr |
| Jun 4, 1:31 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Chariton, Clay, Clinton, Lafayette and 4 more | 6 hr |
| Jun 4, 1:33 AM CDT | Severe Thunderstorm Warning | EAX | Macon | 27 min |
| Jun 4, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Saline | 49 min |
| Jun 4, 1:54 AM CDT | Special Weather Statement | EAX | Ray | 51 min |
| Jun 4, 2:07 AM CDT | Areal Flood Advisory | EAX | Carroll, Cooper, Howard, Lafayette, Saline | 6 hr |
| Jun 4, 2:17 AM CDT | Special Weather Statement | EAX | Jackson, Ray | 43 min |
| Jun 4, 2:24 AM CDT | Special Weather Statement | EAX | Saline | 51 min |
| Jun 4, 2:35 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette, Ray | 40 min |
| Jun 4, 2:47 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Cooper, Howard, Lafayette, Randolph and 1 more | 5 hr |
| Jun 4, 3:04 AM CDT | River Flood Warning | EAX | Clay, Ray | 31 hr |
| Jun 4, 3:11 AM CDT | Special Weather Statement | EAX | Cass, Henry, Johnson, Pettis | 49 min |
| Jun 4, 3:44 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 36 hr |
| Jun 4, 3:56 AM CDT | Special Weather Statement | EAX | Bates | 34 min |
| Jun 4, 4:53 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 3 more | 12 hr |
| Jun 4, 5:04 AM CDT | Areal Flood Warning | EAX | Adair, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more | 12 hr |
| Jun 4, 5:13 AM CDT | Areal Flood Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Lafayette and 3 more | 12 hr |
| Jun 4, 5:34 AM CDT | River Flood Warning | EAX | Ray | 39 hr |
| Jun 4, 6:39 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 49 hr |
| Jun 4, 8:55 AM CDT | River Flood Warning | EAX | Carroll | 40 hr |
| Jun 4, 9:28 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 4, 9:28 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 3 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 4 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 9 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Jun 4, 3:27 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 29 hr |
| Jun 4, 3:57 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 39 hr |
| Jun 4, 4:44 PM CDT | Areal Flood Warning | EAX | Adair, Daviess, Grundy, Harrison, Linn, Livingston and 5 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.